# SDR DALA2019040432170

- Difficulty date: April 2, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 60,057 hours, 21,931 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1013162) DURING INSPECTION FOUND CRACKED FRAME ON BS 380 AT FWD GALLEY AREA BETWEEN STRINGER 8L TO STRINGER 9L. REPAIRED FRAME AT BS 380 AT FWD GALLEY AREA BTW STRG 8L TO STRG 9L AS PER ER/A # 576359-14AD REVISION ORIGINAL AND AS PER PRI 576359-14AD REVISION 0,1 AND 2.
